Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Black stools, blood in vomit, decreased haemoglobin levels. Endoscopy, gastroscopy normal. Cure?

Hello! I am 55 years old lady. I lost my blood since 1 year. Motion color will be black. At the time , hemoglobin level decreased. Once It would be 3. Nowadays i am suffered within 2 weeks. Sometimes severe blood vomiting come. more than 15 units of blood would be taken by me within 1 year. I considered many doctors. endoscopy , gastroscopy results are normal. i dont know what to do? Please help me.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
The black color stool is due to blood in it or presence of bile. Now we have to find out the cause of blood in the stool and that may be the cause for low hemoglobin level. The causes may be infection of the digestive track which may be missed in endoscopy or colonoscopy. A biopsy is needed to get to a diagnosis.

The other causes may be blood disorders, medications (like anti-coagulants) and chemical reaction or abuse. Try to chance your life style, take high fiber diet at proper time, take plenty of water, avoid junky, spicy and fatty food. Take light food in multiple doses.
In medication take regular antacids and PPI inhibitors. Consult your doctor for further advises.
Best Wishes
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor